# SDR ASAA2021080295579

- Difficulty date: July 29, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 52,462 hours, 15,483 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#1 ENGINE OVERHEAT 970F AT VR NO SURGE OR ABNORMAL ENG #S. GROUNDED - YES. DIVERSION TIME 18 MINUTES - C/W B737-800 FIM TASK 71-06 TASK 805 ITEM 2 REMOVED AND REPLACED T49.5 PROBE REF B737-800 AMM 77-21-01 C/W EEC TEST REF AMM 73-21-00. NO FAULTS FOUND, OPS CHECK NORMAL ITEM 3 PERFORMED INSPECTION AS REQUIRED REF AMM 71-00-00-800-804. NO DEFECTS NOTED ON THE INLET OR EXHAUST, FOUND EXCEEDANCE CAUSED BY EGT INDICATING SYST FAULT NOTED ON ITEM 2ITEM 4 C/W AMM 77-21-00-140-801 CLEANED EGT PROBES AND CONNECTORS T49.5 S3-S4.
